# SDR CA030424001

- Difficulty date: April 18, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Make and model: Braero HS7482A
- Aircraft time: 44,774 hours
- Engine: Rroyce DART5342
- System (JASC): 2710 · Aileron Control System
- Part: Lever
- Part number: 1F11792
- Condition: Fractured
- Location: Mounting Tab
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) DEPARTING THE CREW FOUND ABNORMAL CONTROL INPUT WAS REQUIRED TO MAINTAIN THE AIRCRAFT LEVEL. THE AIRCRAFT RETURNED TO POINT OF DEPARTURE WHERE MAINTENACE FOUND A BROKEN LT AILERON CONTROL LEVER. THE MOUNTING FOOT ONTHE FORWARDOUTBOARD CORNER WAS FRACTURED. THE PART WAS REPLACED, AN INSPECTION FOR EXCESS WIND CONDITION EXPOSURE WAS PERFORMED AND NTO5 AILERON PERFORMANCE FLIGHT TEST WAS CONDUCTED PRIOR TO THE AIRCRAFT RETURNING TO SERVICE.
